# SDR AALA201511239016

- Difficulty date: November 19, 2015
- Submitted: November 24, 2015
- Operation: Air carrier
- Aircraft: N745VJ
- Make and model: Airbus A319-112
- Aircraft serial: 1289
- Aircraft time: 41,056 hours, 26,834 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pump
- Part number: 56812720205R
- Part serial: 12069
- Condition: Inoperative
- Location: Fuel System
- Part time: 822 hours, 482 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FUEL CTR TANK PUMP 1 LOW PRESSURE.   REPLACED CTR TANK PUMP NR 1 & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECKED IAW AMM 28-21-51-000-002-A.
